# SDR FDEA200904021444

- Difficulty date: April 2, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, EVALUATE BLENDING AT STGR 43 LT BTW FR 20 AND FR 21.  SKIN WAS REPAIRED AS PER SRM 53-10-12 FIG 216 SHEET 1.
